# SDR VNAA0807004

- Difficulty date: July 12, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 10,790 hours, 11,185 cycles
- Engine: Ge CF343B1
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A COMMUNICATION DOOR LEFT OPEN.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NO DEFECTS.  MAINTENANCE SECURED THE DOOR CLOSED.  AIRCRAFT WAS RELEASED FOR SERVICE.  (A)
